# SDR USAASB04039

- Difficulty date: March 30, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE SEAT MOUNTED LOW LEVEL EMERGENCY LIGHTING AT SEAT ROWS 24 AND 25, LEFT SIDE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY AND THE BATTERY PACK, P/N 20131A.  OPS CHECK GOOD.  (M)
